Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Reply to discussion of Imran et al. on "The orientation of helical flow in curved channels" by Corney et al., Sedimentology, 53, 249–257
Author: Corney, R.
Peakall, J.
Parsons, D.
Elliott, L.
Best, J.
Thomas, R.
Keevil, G.
Ingham, D.
Amos, K.
Citation: Sedimentology, 2008; 55(1):241-247
Publisher: Blackwell Publishing Ltd
Issue Date: 2008
ISSN: 0037-0746
Statement of
Ransome K. T. Corney, Jeff Peakall, Daniel R. Parsons, Lionel Elliott, James L. Best, Robert E. Thomas, Gareth M. Keevil, Derek B. Ingham and Kathryn J. Amos
Description: The definitive version may be found at
RMID: 0020081589
DOI: 10.1111/j.1365-3091.2007.00925.x
Published version:
Appears in Collections:Australian School of Petroleum publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.